# SDR AALA20010018

- Difficulty date: January 1, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 160 - EN ROUTE SAN-JFK, DETECTED A STRONG SMELL AT L2 AND R2 DOORS.  DIVERTED ABQ AND LANDED WITHOUT FURTHER INCIDENT.  CLEANED ENTIRE PACK SYSTEM.  ACCOMPLISHED ADJUSTMENT SYSTEM TEST ON RIGHT SIDE ENGINE BLEED SYSTEM.  PERFORMED HIGH POWER ENGINE RUN UP.  NO SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
